# SDR SWIA200718780

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 10,230 hours, 8,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6028 - AFT CEILING LEVEL EMERGENCY FLOODLIGHT IS INOP.  RELAMPED AFT CEILING EMERGENCY LIGHT.  OPS CHECK GOOD.
